MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM06100
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Potential factors which may have caused or contributed to the reported issue have been considered.Therefore, previous investigations of similar complaints have been reviewed.Increased friction and high deployment force may be associated with a difficult patient anatomy or a challenging placement site.Insufficient flushing of the device prior to use may be a contributing factor.In this case the patient anatomy was predilated and the delivery system was flushed prior to use.The patient anatomy was not tortuous or calcified.However, as reported advancing difficulties were present.It was also alleged that the tuohy borst valve was broken which could be another consequence of high friction during deployment.However, during sample evaluation it was identified that the tuohy borst valve was unscrewed and could be reattached to the system.Based on the information available and the evaluation of the sample returned, a definite root cause for the reported issue could not be determined.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem06100.Endovascular stent graft allegedly experienced break, failure to deploy, fracture, misfire, and difficult to advance.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8785583
Report Number2020394-2019-01484
Device Sequence Number11347537
Product Code PFV
UDI-Device Identifier04049519008417
UDI-Public(01)04049519008417
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM06100
Device Catalogue NumberFEM06100
Device Lot NumberANBY2032
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/12/2019
Patient Sequence Number1